MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CPT, PACEMAKER PACK (PPSHC)606; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CPT, PACEMAKER PACK (PPSHC)606; CARDIOVASCULAR PROCEDURE KIT
Model Number SCVHFPPSHD
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20190724-23sh was manufactured on 01st aug 2019.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.198g / 10 pieces.No sample was returned for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported linting of the blue or towels pwtb04-stm from the pacemaker pack scvhfppshd.Lint was found on equipment and gloves during the pacemaker case.Towels were removed from case and there was no injury to the patient.The customer provided no further information or data after multiple attempts.
 
Additional Manufacturer Narrative
Supplemental report is being filed since a sample from the customer was received following the filing of the initial mdr report submitted on 2/24/2020.One piece of the operation room towel # (b)(6) from the pacemaker pack catalog # scvhfppshd was returned for investigation.From the investigation there is no obvious lint falling from the surface of the towel.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.

Brand Name
CPT, PACEMAKER PACK (PPSHC)606
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9765203
Report Number1423537-2020-00433
Device Sequence Number16939671
Product Code OEZ
UDI-Device Identifier10888439513899
UDI-Public10888439513899
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVHFPPSHD
Device Catalogue NumberSCVHFPPSHD
Device Lot Number328121
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;